# SDR RAIA201502110001

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 34,418 hours, 32,314 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD POP, BLEED 1 LEAK, APU BLEED LEAK, BAGGAGE SMOKE LIGHT AND PRESSED BAG EXT BUTTON, RETURN TO BLOCK.  MAINTENANCE INSPECTED AND REPLACED BLEED DUCT SEALS AT NR 2 LOCATION, REPLACED THERMAL SWITCH, OPS AND LEAK CHECK GOOD, REPLACED BOTH BAGGAGE FIRE BOTTLES, OPS CHECK GOOD.
